# SDR ASAA2018111126814

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 42,889 hours, 12,690 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 2020201
- Part serial: 2459
- Condition: Out Of Limits
- Location: Fuel Tank
- Part time: 21,152 hours, 6,213 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBES F15, 6 9 AND 10 IN THE NR 1 TANK ARE OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED COMPENSATOR PROBE F15 AND TANK UNITS F6, F9 AND F10 REF B737-28-41-21. NR 1 F/Q SYSTEM TEST GOOD REF AMM 28-41-00-730-801.
